# SDR IXXA20181113888

- Difficulty date: November 6, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 61,639 hours, 24,639 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO DESTINATION STATION WSAP, LOSS OF LEFT SYSTEM HYDRAULIC QUANTITY AND SYSTEM PRESSURE. LOSS WAS NOTED AFTER SELECTING LANDING DOWN FOR LANDING. FLAPS CONFIGURED TO 20 BEFORE LOSS OF PRESSURE. APPROACH WAS ABANDONED. HYDRAULIC SYSTEM PRESSURE (LEFT ONLY)NON NORMAL CHECKLIST WAS COMPLIED WITH. ALTERNATE FLAP AND GEAR EXTENSION WERE NOT REQUIRED. EMERGENCY WAS DECLARED WITH WSAP ATC AND WERE DIRECTED TO DIVERT WSSS CHANGE AIRPORT. LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION REVEALED NOSE LANDING GEAR STEERING ACTUATOR FLEXIBLE HOSE DAMAGED. REMOVED AND REPLACED THE HOSE AND ELBOW. OPERATIONAL AND LEAK CHECK SATISFACTORY. AIRCRAFT RELEASED TO SERVICE.
